# SDR RAIA980119

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 872
- Engine: Garrtt TPE33112UA
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 4714 - FAT - LEFT ENGINE FUEL LOW PRESSURE CAPTION ILLUMINATED ON TAKEOFF.  MAINTENANCE REPLACED LEFT ENGINE FUEL LOW PRESSURE SWITCH.  (M)
